Alert archive / Kansas / Flash Flood Warnings in 2009
Flash Flood Warning 14, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at Jun 9, 2009, 8:10 PM CDT for Labette County, Montgomery County, Kansas. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2009, 8:10 PM CDT (01:10 UTC)
- Expired
- Jun 10, 2009, 2:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Labette County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 119 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 9:15 PM CDT | FLASH FLOOD | Independence, KS | IN PROGRESS ALONG COUNTY ROAD 5000 FROM NORTH INDEPENDENCE TO SYCAMORE AS WELL AS WITHIN INDENDENCE CITY LIMITS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 65 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1799 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 321 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 16.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KICT 100110 FFWICT KSC099-125-100715- /O.NEW.KICT.FF.W.0014.090610T0110Z-090610T0715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 810 PM CDT TUE JUN 9 2009 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHERN LABETTE COUNTY IN SOUTHEAST KANSAS. NORTHERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS. * UNTIL 215 AM CDT WEDNESDAY. * AT 808 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN 2 AND 4 INCHES OF RAIN HAVE FALLEN ACROSS THE AREA...WITH ADDITIONAL RAINFALLS OF 2 TO 3 INCHES POSSIBLE. * LOCATIONS WITHIN THE WARNING INCLUDE... ALTAMONT...BOLTON...CHERRYVALE...DENNIS...ELK CITY...INDEPENDENCE AIRPORT...INDEPENDENCE...LABETTE...LIBERTY...MOUND VALLEY... OSWEGO...PARSONS...PARSONS TRI CITY AIRPORT...SYCAMORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...ESPECIALLY AT NIGHT THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. && LAT...LON 3714 9507 3715 9596 3739 9595 3738 9507 $$ ES
2 follow-up statements
000 WGUS73 KICT 100230 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 930 PM CDT TUE JUN 9 2009 KSC099-125-100715- /O.CON.KICT.FF.W.0014.000000T0000Z-090610T0715Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTGOMERY KS-LABETTE KS- 930 PM CDT TUE JUN 9 2009 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR NORTHERN LABETTE AND NORTHERN MONTGOMERY COUNTIES... AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED AREA. THE HEAVIEST RAINFALL WAS OCCURRING IN EXTREME EASTERN MONTGOMERY AND WESTERN LABETTE COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY...ESPECIALLY AT NIGHT THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3714 9507 3715 9596 3739 9595 3738 9507 $$ ES
000
WGUS73 KICT 100346
FFSICT
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1046 PM CDT TUE JUN 9 2009
KSC099-100354-
/O.CAN.KICT.FF.W.0014.000000T0000Z-090610T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LABETTE KS-
1046 PM CDT TUE JUN 9 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN LABETTE
COUNTY...
EXCESS RUNOFF FROM EARLIER HEAVY RAIN HAS ENDED OVER THE WARNED
AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE
BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3715 9596 3738 9595 3738 9553 3715 9552
3715 9553 3714 9555
$$
KSC125-100715-
/O.CON.KICT.FF.W.0014.000000T0000Z-090610T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY KS-
1046 PM CDT TUE JUN 9 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
NORTHERN MONTGOMERY COUNTY...
AT 1043 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING
CONTINUING IN PARTS OF INDEPENDENCE AS WELL AS ALONG COUNTY ROAD
5000 FROM NORTH INDEPENDENCE TO SYCAMORE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THE EARLIER HEAVY RAINFALL WILL CONTINUE TO
CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL
AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY...ESPECIALLY AT NIGHT THE WATER DEPTH MAY BE TOO GREAT TO
ALLOW YOUR CAR TO CROSS SAFELY.
&&
LAT...LON 3715 9596 3738 9595 3738 9553 3715 9552
3715 9553 3714 9555
$$
ESWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 9, 6:10 PM CDT, 2 hours earlier.
Area forecast discussion, Jun 9, 6:10 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 610 PM CDT TUE JUN 9 2009 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THERE ARE NUMEROUS BOUNDARIES ACROSS SOUTHERN KANSAS...WITH CONVECTION ONGOING AND EXPECTED TO CONTINUE INTO THE NIGHT. KICT AND KCNU HAVE THE BEST CHANCE FOR THUNDERSTORMS...AND HAVE INDICATED THIS IN THE TAFS. SOUNDINGS ARE INDICATING LOW CLOUDS NORTH OF THESE BOUNDARIES...AND SOME FOG AS WELL AT KRSL...KSLN...KHUT AND KICT...BUT AT THIS TIME DOES NOT LOOK LIKE IT WILL BE DENSE FOG AS WINDS WILL NOT BE FROM A FAVORABLE SOUTHERLY/SOUTHEASTERLY DIRECTION. WILL KEEP MVFR VISIBILITIES IN THE FORECAST FOR NOW. SCHRECK && .PREV DISCUSSION... /ISSUED 334 PM CDT TUE JUN 9 2009/ DISCUSSION... MAIN FORECAST CONCERNS ARE THUNDERSTORM/SEVERE WEATHER CHANCES OVER THE NEXT SEVERAL DAYS. TONIGHT: CONVECTION THAT WAS ONGOING THIS MORNING OVER NORTHERN/NORTHEASTERN KANSAS HAS MOVED INTO SOUTHEAST KANSAS/SOUTHERN MISSOURI THIS AFTERNOON. THERE IS AN OUTFLOW BOUNDARY MOVING SOUTHWARD THROUGH SOUTH CENTRAL KANSAS...WITH A WARM FRONT STRETCHING WEST TO EAST NEAR THE OKLAHOMA BORDER. CONDITIONS ARE FAVORABLE ACROSS SOUTHERN KANSAS FOR SUPERCELLS...WITH TORNADOES POSSIBLE AS THE STORMS ARE ROOTED IN THE BOUNDARY LAYER. VISIBLE SATELLITE SHOWS THAT CUMULUS IS GROWING ACROSS SOUTHERN KANSAS...AND THE CAP IS WEAKENING. WOULD EXPECT THUNDERSTORM INITIATION WITHIN THE NEXT HOUR OR TWO. WEDNESDAY-THURSDAY: AN UPPER LEVEL SYSTEM WILL COME THROUGH ON WEDNESDAY...WITH CONTINUING CHANCES FOR THUNDERSTORMS. THE MAIN COLD FRONT WILL PUSH THROUGH LATE ON WEDNESDAY...AND WILL ALLOW HIGH PRESSURE TO BUILD AT THE SURFACE FOR THURSDAY. MODELS ARE FAIRLY CONSISTENT WITH THIS PART OF THE FORECAST...SO WILL KEEP THE FORECAST PRETTY CLOSE TO WHAT WAS INHERITED. HIGHS NEAR NORMAL ARE EXPECTED ON THURSDAY BEHIND THE COLD FRONT. FRIDAY-MONDAY: ZONAL FLOW TRANSITIONS INTO WEAK RIDGING OVER THE MIDDLE PART OF THE COUNTRY DURING THE WEEKEND...WITH A TROUGH STILL OFF THE WEST COAST. DURING THIS PERIOD...SEVERAL WEAK DISTURBANCES WILL EJECT OFF THE TROUGH AND IT COULD BE A FAIRLY UNSETTLED PERIOD. THESE DISTURBANCES ARE DIFFICULT TO TIME...ESPECIALLY SEVERAL DAYS OUT...BUT SMALL THUNDERSTORM CHANCES SEEM REASONABLE FOR MOST PERIODS. CONFIDENCE IS LOW IN WHICH PERIODS WILL SEE PRECIPITATION...BUT WE CAN ADD MORE DETAIL AS EACH DAY APPROACHES. TEMPERATURES LOOK QUITE WARM AGAIN BY THE END OF THE WEEKEND...WITH 90S RETURNING TO MOST OF THE FORECAST AREA BY MONDAY. SCHRECK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 85 60 77 / 50 40 60 10 HUTCHINSON 62 80 59 77 / 50 30 50 10 NEWTON 63 79 59 75 / 50 40 50 10 ELDORADO 63 83 60 75 / 60 40 50 10 WINFIELD-KWLD 68 88 61 77 / 60 40 60 10 RUSSELL 57 73 56 76 / 50 30 50 10 GREAT BEND 59 75 57 77 / 40 30 50 10 SALINA 61 76 58 77 / 60 30 40 10 MCPHERSON 62 77 58 76 / 50 30 50 10 COFFEYVILLE 70 88 61 79 / 60 40 70 20 CHANUTE 69 85 61 76 / 60 40 70 20 IOLA 67 83 61 75 / 60 40 70 20 PARSONS-KPPF 70 88 61 77 / 60 40 70 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 9, 4:16 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 416 PM CDT TUE JUN 9 2009 KSZ032-033-047>053-067>072-082-083-091>096-098>100-102115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 416 PM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS IN PROGRESS IN EASTERN KANSAS THIS AFTERNOON SHOULD CONTINUE MOVING SOUTHEAST. HAIL UP TO QUARTER SIZE HAIL AND WINDS TO 60 MPH ARE THE PRIMARY THREATS WITH THESE STORMS. A WARM FRONT IS EXPECTED TO STALL OUT ALONG A MARION TO HUTCHINSON LINE DURING LATE THIS AFTERNOON. THIS WILL ALLOW FOR THE ATMOSPHERE TO BECOME QUITE VOLATILE FOR SEVERE THUNDERSTORMS THIS AFTERNOON AS A DRYLINE MOVES IN FROM THE SOUTHWEST. THE GREATEST THREAT OF STORMS LOOKS TO BE SOUTH OF INTERSTATE 70. THE MAIN THREATS WITH THESE STORMS WILL BE VERY LARGE HAIL GREATER THAN BASEBALL SIZE...DAMAGING SEVERE WINDS...AND POSSIBLE SIGNIFICANT TORNADOES. THE GREATEST THREAT AREA SHOULD BE ACROSS SOUTH CENTRAL KANSAS. THE STORMS SHOULD BEGIN TO MOVE NORTHEAST OF THE AREA AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE FRONTAL BOUNDARY WILL BEGIN TO PUSH SOUTHEAST AS A COLD FRONT AND BE THE FOCUS FOR MORE THUNDERSTORM DEVELOPMENT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WEDNESDAY AFTERNOON AND WEDNESDAY EVENING. SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. THE THUNDERSTORMS MAY LINGER ACROSS SOUTHEAST KANSAS THURSDAY MORNING. HOWEVER...THESE STORMS ARE NOT EXPECTED TO BE STRONG OR SEVERE. THUNDERSTORMS REMAIN IN THE FORECAST FROM THURSDAY NIGHT THROUGH MONDAY. A FEW STRONG STORMS CANNOT BE RULED OUT DURING THIS TIME FRAME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP SCHRECK
In the hours before
Local storm report, Jun 9, 7:48 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
748 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM HAIL 4 W NEODESHA 37.42N 95.75W
06/09/2009 E0.88 INCH WILSON KS FIRE DEPT/RESCUE
&&
DUNTENLocal storm report, Jun 9, 7:53 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
753 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 2 SW UDALL 37.37N 97.14W
06/09/2009 E1.00 INCH SUMNER KS LAW ENFORCEMENT
&&
DUNTENLocal storm report, Jun 9, 8:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
802 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM TSTM WND GST CHERRYVALE 37.27N 95.55W
06/09/2009 M58 MPH MONTGOMERY KS TRAINED SPOTTER
&&
DUNTENSpecial weather statement, Jun 9, 8:03 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 803 PM CDT TUE JUN 9 2009 KSZ095-099-100130- MONTGOMERY-WILSON- 803 PM CDT TUE JUN 9 2009 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MONTGOMERY AND WILSON COUNTIES... AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR CHERRYVALE...OR 16 MILES NORTH OF COFFEYVILLE...AND MOVING SOUTHEAST AT 25 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOODING WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. BILLINGS
Local storm report, Jun 9, 8:05 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
805 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM FLASH FLOOD CHERRYVALE 37.27N 95.55W
06/09/2009 MONTGOMERY KS TRAINED SPOTTER
HEAVY RAIN AND PONDING ON ROADS
&&
DUNTENLocal storm report, Jun 9, 8:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
809 PM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HEAVY RAIN 5 SW ERIE 37.52N 95.31W
06/09/2009 M2.50 INCH NEOSHO KS TRAINED SPOTTER
SPOTTER REPORTED 2.50 INCHES OF RAIN FELL IN 20 MINUTES.
&&
DUNTENThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:03 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 57 min |
| Jun 9, 7:14 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Neosho | 61 min |
| Jun 9, 7:17 PM CDT | Flash Flood Warning | ICT | Elk, Wilson | 6 hr |
| Jun 9, 7:24 PM CDT | Flash Flood Warning | ICT | Neosho, Wilson | 4 hr |
| Jun 9, 7:29 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 31 min |
| Jun 9, 7:50 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery | 5 hr |
| Jun 9, 7:57 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 11 min |
| Jun 9, 8:14 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 31 min |
| Jun 9, 10:55 PM CDT | Areal Flood Warning | ICT | Neosho | 8 hr |
| Jun 10, 1:14 AM CDT | Areal Flood Warning | ICT | Wilson | 4 hr |
| Jun 10, 1:37 AM CDT | Areal Flood Warning | ICT | Montgomery | 5 hr |
| Jun 10, 6:32 AM CDT | River Flood Warning | ICT | Labette, Neosho | 26 hr |
| Jun 10, 8:17 AM CDT | River Flood Warning | ICT | Neosho | 12 hr |
| Jun 10, 8:17 AM CDT | River Flood Warning | ICT | Labette | 36 hr |
| Jun 10, 12:26 PM CDT | Flash Flood Watch | ICT | Allen, Butler, Chautauqua, Cowley, Elk, Greenwood and 6 more | 13 hr |
| Jun 10, 4:58 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 32 min |
Nearby
Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.